Codimension four regularity of generalized Einstein structures

Xin Fu*, Aaron Naber, Jeffrey Streets

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We establish codimension 4 regularity of noncollapsed sequences of metrics with bounds on natural generalizations of the Ricci tensor. We obtain a priori L2 curvature estimates on such spaces, with diffeomorphism finiteness results and rigidity theorems as corollaries.

Original languageEnglish (US)
Pages (from-to)2001-2059
Number of pages59
JournalMathematische Annalen
Issue number3-4
StatePublished - Dec 2023

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Codimension four regularity of generalized Einstein structures'. Together they form a unique fingerprint.

Cite this